# SDR HNAA2010031700069

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 46,038 hours, 51,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT IS NOT WORKING AT ROW 7.  REMOVED AND REPLACED ONE FLOOR LEVEL EMERGENCY LIGHT LAMP AT ROW 7.  CLOSED ACCESS PANEL.
